# SDR UPS97224585

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON 1176 CHORD LBL 40 TO 50 WL 208 (CORROSION SDN 224-04.00-01).  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REPLACED 1176 CHORD LBL 67 RBL 67 IAW SRM 51-30-2, 51-30-5, 51-30-8, 51-20-4.
